# SDR R377W

- Difficulty date: April 18, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N225CD
- Make and model: Cirrus SR22
- Aircraft serial: 0031
- Aircraft time: 147 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: AN37A
- Condition: Sheared
- Location: Rudder Pedle
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT NOTICED RUDDER PEDALS STIFF DURING TAXI.  PILOT FELT RUDDER PEDALS GIVE WAY.  DURING INSPECTION, FOUND CO-PILOT'S RUDDER PEDAL TORQUE TUBE INBOARD AFT MOUNTING BRACKET BOLT PN AN3-7A SHEARED.  FOUND CO-PILOT'S INBOARD MOUNTING BRACKET BENT PN 11478-001 AND BUSHING PN 11504-001 DAMAGED.   BOLT APPEARS TO HAVE BEEN OVERTORQUED WHICH WEAKENED ITS SHEAR STRENGTH.   REPLACED BRACKET, BUSHING AND ALL HARDWARE.  SENT DAMAGE PARTS TO CIRRUS FOR ANALYSIS.
